The Annals of Mathematical Statistics

Application of the Method of Mixtures to Quadratic Forms in Normal Variates

Herbert Robbins and E. J. G. Pitman

Full-text: Open access

Abstract

The method of mixtures, explained in Section 2, is applied to derive the distribution functions of a positive quadratic form in normal variates and of the ratio of two independent forms of this type.

Article information

Source
Ann. Math. Statist., Volume 20, Number 4 (1949), 552-560.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729947

Digital Object Identifier
doi:10.1214/aoms/1177729947

Mathematical Reviews number (MathSciNet)
MR32151

Zentralblatt MATH identifier
0036.20801

JSTOR
links.jstor.org

Citation

Robbins, Herbert; Pitman, E. J. G. Application of the Method of Mixtures to Quadratic Forms in Normal Variates. Ann. Math. Statist. 20 (1949), no. 4, 552--560. doi:10.1214/aoms/1177729947. https://projecteuclid.org/euclid.aoms/1177729947


Export citation